# SDR AALA202206292652

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 56,978 hours, 34,263 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPERATE DOOR NEEDS TO BE SLANTED FOR THE LATCH TO CATCH. SECURED 3 LOOSE SCREWS ON STRIKER MECHANISM AND AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00.
